# SDR UALA2011110706045

- Difficulty date: November 6, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 63,240 hours, 23,314 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 61
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE WILL NOT CLEAR.  BATTERY CHARGER, OP CHECKS OKAY.
